The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 37, Issue 3, 2021
Metadata
 

The Dirichlet problem in domains with lower dimensional boundaries
Joseph Feneuil, Svitlana Mayboroda and Zihui Zhao
pp. 821–910
Abstract | Full-Text PDF (1608 KB) | Metadata

Solutions to a system of equations for $C^m$ functions
Charles Fefferman and Garving K. Luli
pp. 911–963
Abstract | Full-Text PDF (1306 KB) | Metadata

Generators for the $C^m$-closures of ideals
Charles Fefferman and Garving K. Luli
pp. 965–1006
Abstract | Full-Text PDF (1129 KB) | Metadata

A sharp necessary condition for rectifiable curves in metric spaces
Guy C. David and Raanan Schul
pp. 1007–1044
Abstract | Full-Text PDF (1121 KB) | Metadata

On Erdős–de Bruijn–Kingman’s problem on regularity of reciprocals for exponential series
Alexander Gomilko and Yuri Tomilov
pp. 1045–1081
Abstract | Full-Text PDF (1074 KB) | Metadata

The Jenkins–Serrin problem for translating horizontal graphs in $M \times \mathbb R$
Eddygledson S. Gama, Esko Heinonen, Jorge H. de Lira and Francisco Martín
pp. 1083–1114
Abstract | Full-Text PDF (1073 KB) | Metadata

Global continuity and BMO estimates for non-Newtonian fluids with perfect slip boundary conditions
Václav Mácha and Sebastian Schwarzacher
pp. 1115–1173
Abstract | Full-Text PDF (1339 KB) | Metadata

The double dispersion operator in backscattering: Hölder estimates and optimal Sobolev estimates for radial potentials
Cristóbal J. Meroño
pp. 1175–1205
Abstract | Full-Text PDF (1068 KB) | Metadata

The geometry of $E$-manifolds
Eva Miranda and Geoffrey Scott
pp. 1207–1224
Abstract | Full-Text PDF (1017 KB) | Metadata